Talk

Advanced search

Bad skin since stopping pill

(3 Posts)
HRMC87 Mon 25-May-15 20:31:46

Has anyone else had really bad skin after stopping their pill? I have been off it and TTC for 5 months now and my skin on my left cheek is terrible! Bloody hormones!

5hell Tue 26-May-15 11:08:26

hormones have a lot to answer for! I'm sure other people dont notice it half as much as you do, so try not to feel too dwon about it.

my skin's been up and down since off the pill (6 months), i think all we can do is try to look after ourselves - healthy diet, lots of water, dont sleep in make-up, blah blah blah ;)

i find the freederm spot gel is quite good for treating bad'uns and gettign the angry look under control. good luck, hopefully your bfp brings lovely glowing skin smile

HRMC87 Tue 26-May-15 13:03:02

That's the hope haha. I will try the Freederm thanks smile

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now